# SDR ASAA2024111153755

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 60,372 hours, 21,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17A EXIT LIGHT COVER MISISNG. GROUNDED - YES. REPLACED EMERGENCY LIGHT LENSE IN REF TO AMM 33-51-01.
